MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record review was performed.This system met specifications on the date of manufacture.The investigation of this event is ongoing.
 
Event or Problem Description
A user facility in the united kingdom reported that during surgery the system shutdown.There was no patient injury.
 
Additional Manufacturer Narrative
Faulty or degraded ac inlet and iec lead resulted in inconsistent or failed power delivery to the system, prompting the need for service.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.This investigation is completed.

Brand Name
STELLARIS VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
6362263089
MDR Report Key22079133
Report Number0001920664-2025-00075
Device Sequence Number15631092
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)210211
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown